Product Type: Boots Pain Relief
Newest Review: ... same basic information on there. The active ingredient in these is 500mg of paracetamol per caplet so it might not be suitable for all user... more
Caplets that are so so!
Boots Paracetamol Caplets
Member Name: xxfoxyredxx
Boots Paracetamol Caplets
Date: 09/02/12, updated on 11/04/12 (63 review reads)
Advantages: Great on headaches
Disadvantages: Not brill for me in other areas
I get an awful lot of aches, pains and general headaches. I have a bad back every day and I suffer with M.E which explains all the other issues as well as sore throats and a swollen gland in my neck. Because of this I often pick up paracetamols and the likes to pop in my very large bathroom medicine cabinet. I buy tablets or caplets though the idea with caplets is that although they are usually a tad larger in my experience than tablets they are slightly coated in something which makes them easier to swallow and I combat the larger caplet by having a handy tablet/caplet cutter to chop them up a bit if I have a problem with consuming them.
These I bought in Boots costing me 45p for a box of 16 of them which I thought was a very reasonable price after looking at branded products containing the same ingredients that cost rather more!
Well these come in a white and light blue box and on the front of it we are told that they are of course Boots Paracetamol Caplets '500g' and that they are for 'The relief of headaches, rheumatic pains, neuralgia and the symptoms of cold and flu' and that there of course 16 caplets in the box and there is a picture of one of the caplets shown. On the back of the box other information listed includes again being told what they can be used for, directions for use are given and contact details for Boots are listed. Inside the box you get two plastic and foil backed trays of the caplets split into 8 which are easy to pop out and use and there is a leaflet inside with yet more information on it including warnings etc.
Paracetamol have a whole array of uses of course. As well as those uses already listed on the box they of course can be used migraines, toothaches, sore throats, period pains, sciatica, fibrositis, lumbago, joint swelling and general stiffness. As I mentioned earlier I take these for back pain, headaches and most recently I had ear ache, toothache and a sore throat that the Doctor felt was neuralgia and told me to take these and ibufen in alternative doses.
These pills are white, quite large with a small indent to the middle of each caplet for ease of cutting though them with a drink of water. I find these simple enough to take one at a time. The dosage of these is that adults and children over 12 years can take one or two of them four times a day and children aged 6-11 years, half to one tablet up to four times a day. Adults shouldn't have more than 8 caplets in a 24hr period and children no more than 4 caplets in that time.
So Do They Work?:
Well like anything it depends on what's up with you. For headaches I find they work fine, migraines I need a couple of doses over time to feel the benefits of these although eventually they do tend to do the trick for me. Sore throats and cold/flu like symptoms yes they do tend to work on me and bring my temperature down and the likes. However they don't really work on my bad pains in my neck and back but to be fair not many of these types of remedies do usually anyway.
I did find these helpful with my neuralgia, not so much helping my earache but they did help with my toothache which was great!
All in all these are a decent dosage of paracetamol containing 500mg in each caplet and all in all I think they are rather effective for many things, just not for my horrible pains sadly, but if I get a headache I do like these as they are fast and effective pain relievers!
Only available from www.boots.com or from Boots stores priced at 45p a packet of 16!
This review is also posted on Ciao under this same username.
Summary: Not bad for the money!